# SDR UIEA2013042400251

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 529 hours, 193 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387015
- Part serial: 521140
- Condition: Failed
- Location: Apu Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APU COLD START VERF FLT UNSUCCESSFUL AFTER 3 START ATEMPTS, APU DOOR STATUS MESSAGE.   REMOVED & REPLACED APU DOOR ACTUATOR IAW MM 49-15-06, OPS GROUND NORMAL.
